×

Found 516 Documents (Results 1–100)

100
MathJax

Graphs and discrete Dirichlet spaces. (English) Zbl 1487.05003

Grundlehren der Mathematischen Wissenschaften 358. Cham: Springer (ISBN 978-3-030-81458-8/hbk; 978-3-030-81459-5/ebook). xv, 668 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Statistical inference for type I multiply left-censored samples from Weibull distribution. (English. Russian original) Zbl 1433.62290

Cybern. Syst. Anal. 55, No. 4, 590-604 (2019); translation from Kibern. Sist. Anal. 2019, No. 4, 81-96 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Degradation test plan for a nonlinear random-coefficients model. (English) Zbl 1402.62338

Chen, Ding-Geng (Din) (ed.) et al., Statistical modeling for degradation data. Singapore: Springer (ISBN 978-981-10-5193-7/hbk; 978-981-10-5194-4/ebook). ICSA Book Series in Statistics, 127-147 (2017).
MSC:  62P20 62B10 62G35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software